# SDR UIEA2017030200255

- Difficulty date: March 1, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,497 hours, 37,826 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38842922
- Condition: Torn
- Location: Apu Bleed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN APU INSPECTION, FOUND PNEUMATIC DUCT, FLEXIBLE DUCT FROM APU TO AIR SUPPLY DUCT TORN AND AFT CLAMP BROKEN.  REPLACED THE FLEXIBLE PNEUMATIC DUCT ASSY AND CLAMPS ON APU AIR SUPPLY DUCT IAW AMM 49-53-01. LEAK AND OPERATIONAL CHECKED GOOD.
